I was put on Lexapro 10 mg for a month then bumped up to 20 mg. I began to feel severe nausea so I went back to 10 mg for about a week then cut them in half and took 5 mg for a few days. I stopped taking it two days ago because I could not deal with the nausea any longer. I was on lexapro for a total of about 3 months (maybe less). I've had dizziness, nausea, vomiting and kigg headedness. I don't want to be on the drug but I don't want to feel like this any longer. How long will these symptoms last?
L-tryptophan is an amino acid that also happens to convert (eventually) into seratonin. It's generally marketed as an OTC sleep aid. Some have found this to be a godsend when going through SSRI cessation... but I would definitely NOT attempt to do this on your own, please have your Dr wean you properly. When I stopped effexor it took a month to start normal functions and about a year before I totally recovered. I am VEHEMENTLY against this entire drug class, read some of the studies that are being published in recent years about the long term effects of these drugs. Always research something before you blindly accept any prescription. I hope this helps! Try to take it easy and remember that chemically speaking you are not yourself.
I was on it for 12 years! I weaned off lexapro in about 3 months time with guidance from my pdoc. It was uncomfortable some days, no doubt. However if you have something like klonopin or Xanax to halp with the unpleasant effects, I think that would help you. I did it with nothing and felt great at first. A huge sense of accomplishment for me. Until slowly but surely the panic attacks and anxious thoughts started back. I was tearful and moody. So here I am starting up a new med Prozac and I don't miss the initial side effects at all! Hang in there.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 2 answers
Posted 27 May 2012 • 4 answers
Posted 23 Dec 2014 • 5 answers
Posted 23 Oct 2015 • 1 answer
Posted 12 Aug 2016 • 1 answer